# SDR UIEA2016072100613

- Difficulty date: July 21, 2016
- Submitted: July 21, 2016
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 70,103 hours, 11,296 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1148-1169
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK CORROSION AT BS 1169 AND 1148 LBL 11.33.  REPAIRED IAW EI T2016A53M-1559 REV.1 DWG 111U0801 SHEET 2 REV.D, DWG 111U0801 SHEET 3 REV. E AND DWG 111U0801 SHEET 4 REV.J.
